It seems to be swelling all the way to right below my eye. I did ice all yesterday and I am taking arnica. Is there anything else I can do? I want to make sure this is just swelling and not excess product.
Had Restalyne Yesterday to Replace Belotero That Was Dissolved. This Morning It is Very Swollen. How Long Will It Last? (photo)
Doctor Answers (10)
Swelling after Restylane treatment
You will experience swelling the day after your treatment, and it can take up to
a few weeks to dissolve. Arnica will help with bruising that is present. As of
now, there is not much else you can do except wait a bit for the swelling to
resolve. How long after having the Belotero dissolved did you have the
Restylane? It is advised to wait a week or two before having another treatment.
It can typically take up to a few weeks for the swelling to resolve. In general,
the side effects of having Restylane in the tear trough are:
1) Light bruising
I hope this helps, and I wish you the best of luck.
Swelling following Restylane treatment
Swelling can last 2 weeks or more following treatment. I would recommend giving it some time, as the swelling will improve. If there is excess filler present, it can be dissolved with the enzyme hyaluronidase if necessary. I hope this helps, and I wish you the best of luck.
Restylane and under-eye swelling
I would wait minimally 2 weeks before returning to your provider for follow up. Swelling increases then comes down, and tear troughs can correct nicely if they weren't over-filled at the initial treatment.
You might also like...
Had Restylane Yesterday to Replace Belotero That Was Dissolved. This Morning It is Very Swollen. How Long Will It Last?
Swelling and bruising can last for about 2 weeks after filler injection.
Kenneth Hughes, MD Los Angeles, CA
Web reference: http://www.hughesplasticsurgery.com
Had Restalyne Yesterday to Replace Belotero That Was Dissolved. This Morning It is Very
Appears as you MIGHT have cellulitis. Call your injecting doc ASAP to be seen and start taking PO antibiotics.
Swelling under eyes after restylane
I tell my patients to give it two weeks before making any judgements about fillers placed under the eyes. This area is very prone to swelling and bruising. If you are more swollen in the morning, sleep with head elevated on three pillows. I think that you will have a good result.
Swelling after Restylane for Under Eye Area
Hi Andrea. Our expectation is that the swelling can last for several days after the injections. The picture looks normal for the day after. We suggest light cold compresses and ibuprofen at the onset of swelling and for a couple days after. Good luck.
Swelling after restylane
Swelling after restylane injection around the eyes will often settle down after a week or so. Of course this can vary from patient to patient.
Had Restalyne Yesterday to Replace Belotero That Was Dissolved. This Morning It is Very Swollen. How Long Will It Last?
Swelling can last up to 2 weeks with fillers, especially around the thin-skinned eye area. At this point it's too hard to assess if you have too much filler, or just swelling. Ice and Arnica are fine to continue. Please keep your hands away from the area and don't press on it. That can actually make the swelling worse anyway. At 10-14 days, you can visit your injector again for an assessment if the area doesn't look the way you had intended. But don't do anything until then, give it time to settle down.
Belotero is somewhat like Jeuvederm.
It is "smooth" in the sense that is has some spread once it is placed. Swelling is normal for a few days after any of these services but in my opinion is more pronounced with the "smooth" fillers. I very much prefer Restylane over a smooth filler for the under eye area but injectors have different opinions about that. I would give this a couple of days to settle before hitting the panic button. It does not hurt to call your doctor's office to discuss the situation.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.